# SDR CA030627014

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Stolam RC3
- Aircraft time: 2,147 hours
- Engine: Lyc GO480G2D6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 71381
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB OUT, SUDDEN VIBRATION OCCURRED. AIRCRAFT LANDED SAFELY. INVESTIGATION REVEALED FAILURE OF THE 7/16 INCH ZERO STEM EXHAUST VALVE IN CYLINDER NR 2.
